# SDR CALA2019062901068

- Difficulty date: June 24, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323051320002
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT HAS CORRODED CLEAT AT FR 33 STRG 40R-41R A3NB-53-3-6112 PER HAECO LCQ NON ROUTINE 9293187 GENERATED BY V078632 REMOVED AND REPLACED CLEAT AT FRAME 33 BETWEEN STINGER 40R T STR INGER 41R IAW A320 SM 51-72-11-911-002 PERFORMED BY MECH V892568 MECH V080285 INSP BY LC-04
